MathSciNet Relay Station
MathSciNet bibliographic data
MR2174021 45G10
Berg, L.; v. Wolfersdorf, L. On a class of generalized autoconvolution equations of the third kind. Z. Anal. Anwendungen 24 (2005), no. 2, 217–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement